Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold

Röckner M, Zhang TS (2004)
Publications of the Research Institute for Mathematical Sciences 40(2): 385-427.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Röckner, MichaelUniBi; Zhang, Tusheng S.
Abstract / Bemerkung
In this paper, we establish a sample path large deviation principle for a class of diffusion processes on configuration spaces over a Riemannian manifold. The rate functional turns out to be the energy of the paths associated to the L-2-Wasserstein distance.
Stichworte
spaces; energy of path; large deviations; Dirichlet forms; intrinsic metric; Girsanov transform; configuration
Erscheinungsjahr
2004
Zeitschriftentitel
Publications of the Research Institute for Mathematical Sciences
Band
40
Ausgabe
2
Seite(n)
385-427
ISSN
0034-5318
Page URI
https://pub.uni-bielefeld.de/record/1606613

Zitieren

Röckner M, Zhang TS. Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences. 2004;40(2):385-427.
Röckner, M., & Zhang, T. S. (2004). Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences, 40(2), 385-427. doi:10.2977/prims/1145475808
Röckner, M., and Zhang, T. S. (2004). Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences 40, 385-427.
Röckner, M., & Zhang, T.S., 2004. Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences, 40(2), p 385-427.
M. Röckner and T.S. Zhang, “Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold”, Publications of the Research Institute for Mathematical Sciences, vol. 40, 2004, pp. 385-427.
Röckner, M., Zhang, T.S.: Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences. 40, 385-427 (2004).
Röckner, Michael, and Zhang, Tusheng S. “Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold”. Publications of the Research Institute for Mathematical Sciences 40.2 (2004): 385-427.